Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Multiple separation theorems


Author: Ashok Maitra
Journal: Proc. Amer. Math. Soc. 120 (1994), 573-576
MSC: Primary 03E15; Secondary 04A15
MathSciNet review: 1164147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove multiple separation theorems for duals of Spector pointclasses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 04A15

Retrieve articles in all journals with MSC: 03E15, 04A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1164147-4
PII: S 0002-9939(1994)1164147-4
Keywords: Separation theorems, Spector pointclass, projective hierarchy
Article copyright: © Copyright 1994 American Mathematical Society